# SDR COMA0110017

- Difficulty date: January 12, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 21,508 hours, 22,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 12027289501
- Condition: Corroded
- Location: Fuselage
- Part time: 21,508 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT HAS CORROSION PAST THE LIMIT ON THE FLOORBEAM BUTT STRAP UNDER THE FLOOR PANEL, LOCATED AT FRAME 13A.  THE FLOORBEAM BUTT STRAP WAS REPLACED IN ACCORDANCE WITH AERODESIGN REPORT NR 1671-2.
